# SDR UALA2011110305968

- Difficulty date: November 2, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 68,541 hours, 20,581 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Frame
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENTIRE WINDOW FRAME FROM 16A JUST FELL OFF.  SECURED WINDOW FRAME.
